Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 32, NWS Milwaukee, WI

March 22, 2017

NWS Milwaukee, WI issued this small craft advisory at Mar 22, 2017, 3:43 PM CDT. It took effect at Mar 23, 2017, 9:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 3:43 PM CDT (20:43 UTC)
In effect from
Mar 23, 2017, 9:00 AM CDT
Expired
Mar 24, 2017, 1:00 AM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

446 
WHUS73 KMKX 222043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT WED MAR 22 2017

...BRISK SOUTHERLY WINDS AND HIGH WAVES THURSDAY...

.BRISK SOUTHERLY WINDS WILL DEVELOP ON THURSDAY MORNING AHEAD OF 
AN APPROACHING LOW PRESSURE SYSTEM. WINDS AND WAVES WILL THEN 
SUBSIDE THURSDAY NIGHT.

LMZ643-644-230445-
/O.NEW.KMKX.SC.Y.0032.170323T1500Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
343 PM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO
1 AM CDT FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. 
  WINDS SUBSIDING TO 15 TO 20 KNOTS IN THE EVENING.

* WAVES: 3 TO 4 FEET BUILDING TO 5 TO 7 FEET BY THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-230445-
/O.NEW.KMKX.SC.Y.0032.170323T1500Z-170324T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 
  KNOTS.

* WAVES: 3 TO 4 FEET BUILDING TO 4 TO 6 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
6 follow-up statements
580 
WHUS73 KMKX 230203
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT WED MAR 22 2017

...BRISK SOUTHERLY WINDS AND HIGH WAVES THURSDAY...

.BRISK SOUTHERLY WINDS WILL DEVELOP ON THURSDAY MORNING AHEAD OF
AN APPROACHING LOW PRESSURE SYSTEM. WINDS AND WAVES WILL THEN
SUBSIDE THURSDAY NIGHT.

LMZ643-644-231015-
/O.CON.KMKX.SC.Y.0032.170323T1500Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
903 PM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
1 AM CDT FRIDAY...

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. 
  WINDS SUBSIDING TO 15 TO 20 KNOTS IN THE EVENING. 

* WAVES: 3 TO 4 FEET BUILDING TO 5 TO 7 FEET BY THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-231015-
/O.CON.KMKX.SC.Y.0032.170323T1500Z-170324T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 PM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 
  KNOTS. 

* WAVES: 3 TO 4 FEET BUILDING TO 4 TO 6 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
090 
WHUS73 KMKX 230809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CDT THU MAR 23 2017

...BRISK SOUTHERLY WINDS AND HIGH WAVES TODAY AND TONIGHT...

.BRISK SOUTHERLY WINDS WILL DEVELOP THIS MORNING AHEAD OF AN 
APPROACHING LOW PRESSURE SYSTEM. HIGH WAVES ARE EXPECTED
ESPECIALLY NORTH OF PORT WASHINGTON. WINDS AND WAVES WILL THEN 
GRADUALLY SUBSIDE TONIGHT.

LMZ643-644-231615-
/O.CON.KMKX.SC.Y.0032.170323T1500Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
309 AM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS.  

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET BY THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-231615-
/O.CON.KMKX.SC.Y.0032.170323T1500Z-170324T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 
  AROUND 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
639 
WHUS73 KMKX 231343
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 AM CDT THU MAR 23 2017

...BRISK SOUTHERLY WINDS AND HIGH WAVES TODAY AND TONIGHT...

.BRISK SOUTHERLY WINDS HAVE DEVELOPED THIS MORNING AHEAD OF AN 
APPROACHING LOW PRESSURE SYSTEM. HIGH WAVES ARE EXPECTED 
ESPECIALLY NORTH OF PORT WASHINGTON. WINDS AND WAVES WILL THEN 
GRADUALLY SUBSIDE TONIGHT.

LMZ645-646-232145-
/O.EXT.KMKX.SC.Y.0032.170323T1400Z-170324T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
843 AM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS 
EVENING...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 
  AROUND 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-232145-
/O.CON.KMKX.SC.Y.0032.170323T1500Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
843 AM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS UP 
  TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET BY THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
035 
WHUS73 KMKX 232026
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT THU MAR 23 2017

...BRISK SOUTHERLY WINDS AND HIGH WAVES THIS AFTERNOON AND INTO 
TONIGHT...

.BRISK SOUTHERLY WINDS CONTINUE AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEN. HIGH WAVES ARE ONGOING ESPECIALLY NORTH OF PORT 
WASHINGTON. WINDS AND WAVES WILL BEGIN TO GRADUALLY SUBSIDE 
TONIGHT.

LMZ643-644-240430-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS UP 
  TO 25 KNOTS. 

* WAVES: 4 TO 6 FEET INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-240000-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-170324T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 
  AROUND 25 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
349 
WHUS73 KMKX 240035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 PM CDT THU MAR 23 2017

...BRISK SOUTHERLY WINDS AND HIGH WAVES THIS EVENING AND INTO 
TONIGHT...

.BRISK SOUTHERLY WINDS AND HIGH WAVES CONTINUE AHEAD OF AN 
APPROACHING LINE OF THUNDERSTORMS. WINDS AND WAVES WILL BEGIN TO 
GRADUALLY SUBSIDE ONCE THE STORMS CLEAR THE AREA LATER THIS
EVENING.

LMZ645-646-240600-
/O.NEW.KMKX.SC.Y.0033.170324T0035Z-170324T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
735 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO
  AROUND 30 KNOTS. 

* WAVES: 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-240600-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
735 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS UP 
  TO 25 KNOTS. 

* WAVES: 4 TO 6 FEET INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
969 
WHUS73 KMKX 240221
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT THU MAR 23 2017

...BRISK SOUTHERLY WINDS AND ELEVATED WAVES LATE THIS EVENING...

.BRISK SOUTHERLY WINDS AND ELEVATED WAVES WILL BEGIN TO SUBSIDE 
ONCE THE STORMS CLEAR THE AREA LATER THIS EVENING. 

GUSTY NORTHEAST WINDS ARE EXPECTED TO DEVELOP FRIDAY NIGHT AND
LINGER INTO SATURDAY NIGHT OR SUNDAY MORNING...AS LOW PRESSURE
PASSES BY TO THE SOUTH OF THE AREA. BUILDING WAVES ARE EXPECTED
NEAR THE SHORE DURING THIS PERIOD.

LMZ643-644-240600-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-170324T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
921 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS. WINDS SUBSIDING AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET INTO THE EVENING....SUBSIDING TO 3 TO 4 FEET
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-240600-
/O.CON.KMKX.SC.Y.0033.000000T0000Z-170324T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO
  AROUND 25 KNOTS LATE THIS EVENING. WINDS SUBSIDING AFTER
  MIDNIGHT. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 3:36 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 22, 3:36 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
336 PM CDT Wed Mar 22 2017

.TONIGHT AND THURSDAY...Forecast Confidence is high.

High pressure will gradually lose its grip on the region a cyclone
slowly develops in the lee of the Rockies. In the upper levels, a
large ridge will build in with a few embedded shortwaves passing
over the region on Thursday. Closer to the surface, the warm front
extending from the lee cyclone will reach well to the north of
southern WI, planting us firmly within an area of WAA. Mid clouds
within the WAA currently over MN/IA will continue to push east,
reaching southern WI this evening, with the lower levels gradually
saturating through the night and into tomorrow.

Good agreement that the lowest levels will not saturate until after
at least 18z Thursday, so pulled back on the PoPs tomorrow. Precip
will become more likely on Thursday afternoon as the lower levels
saturate. Most guidance does show at least some instability building
in tomorrow afternoon, so included a mention of thunder.

In the near term, do have some concerns regarding the isolated
showers embedded in the upstream clouds extending from NW MN into
north central IA. The echoes from these showers are more expansive
than what the meso models are showing, and based off of cigs within
the showers, it appears that moisture is extending lower than the
synoptic models would indicate. Fortunately, dewpoint depressions
over the area are currently around 20 degrees, and the southern end
of the showers does appear to be eroding as is pushes east.
Accordingly, will leave precip chances out of tonight's forecast,
but they may need to be added later.

.THURSDAY NIGHT THROUGH SUNDAY...Confidence remains high.

For Thursday night and Friday, a surface warm front will push to
just north of our forecast area Thursday night then stall
briefly...the h8 boundary will be over far northern Wisconsin on
Friday. So, the focus for the higher rainfall numbers will likely
be between these two features, or central Wisconsin. This will
also allow 925mb temps to max out around 10-13C across far
southern Wisconsin, potentially pushing surface temps into the
upper 60s. If we get any decent sunshine along the stateline, we
could even see a few 70s reported.

The front will then get suppressed south Friday night and Saturday
as building high pressure across southern Canada increases the
northeast winds over the western Great Lakes, bringing a surge of
colder air south (with a lot of help from the cold waters of Lake
Michigan and Superior).

As the surface front sags south into southern Wisconsin, so will
the focus for on and off showers. A deep, closed and stacked low
pressure system will track from Missouri Friday night, to northern
Indiana by Sunday night. That slow track will keep it wet across
the area into Sunday. These closed and occluded lows are very
unpredictable with respect to resolving the smaller scaled rain
bands that will rotate around it. Especially as the system weakens
late in the weekend and becomes wrapped with dry air. At this
point it's best to only say it will be wet from time to time over
the Friday through Sunday time period. The higher chance for rain
is in the Friday night through Saturday period across southern
Wisconsin.

.MONDAY...Forecast confidence is medium.

A second low pressure system will be following quickly on the
heals of the first one, but passing much farther south. At this
point it looks like we could have some isolated showers around,
but nothing really organized as drier air will be working in.

.TUESDAY AND WEDNESDAY...Forecast confidence is medium.

High pressure should return this period providing dry conditions
with temps hovering close to normal for late March.

&&

.AVIATION(18Z TAFS)...

Cigs on lake effect clouds are gradually rising while the spatial
extent of the clouds is quickly diminishing. Clouds should mostly
clear out in the next few hours. MVFR cigs might hold out for
another hour in MKE, but given the current trends, think either
skies will scatter or cigs will make it above 3kft very soon.

Another round of mid clouds will move in this evening ahead an
approaching low pressure system. Cigs will stay above MVFR for
this period, but will fall once the low gets closer and rain
moves in to the west on Thursday afternoon and across the rest of
the area in the evening.

&&

.MARINE...

Southerly winds will pick up tomorrow as high pressure moves to the
east of the area and low pressure develops to our west. It is
probable that winds and waves will reach the low end of SCA criteria
tomorrow morning, so have hoisted a SCA beginning tomorrow
morning and lasting into tomorrow evening.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 10 AM to 7 PM CDT Thursday for LMZ645-
     646.

     Small Craft Advisory from 10 AM Thursday to 1 AM CDT Friday for
     LMZ643-644.

&&

Tonight/Thursday and Aviation/Marine...BSH
Thursday Night through Wednesday...Davis
Hazardous weather outlook, Mar 22, 3:30 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
330 PM CDT Wed Mar 22 2017

WIZ046-047-051-052-056>060-062>072-232030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
330 PM CDT Wed Mar 22 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a slight chance of thunderstorms Thursday afternoon
through Thursday evening as a warm front moves in from the south.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-232030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
330 PM CDT Wed Mar 22 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a slight chance of thunderstorms Thursday evening as a
warm front moves in from the south.

A small craft advisory is in effect Thursday morning into Thursday
evening due to strengthening southerly winds ahead of low
pressure.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.